Alert archive / Pennsylvania / Winter Weather Advisories in 2019

Winter Weather Advisory 13, NWS Philadelphia/Mount Holly

February 28, 20194 states

NWS Philadelphia/Mount Holly issued this winter weather advisory at Feb 28, 2019, 2:50 PM EST for 4 states. It took effect at Mar 1, 2019, 1:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2019, 2:50 PM EST (19:50 UTC)
In effect from
Mar 1, 2019, 1:00 AM EST
Expired
Mar 1, 2019, 9:43 AM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Dover AFB radar (KDOX), 79 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-167 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

923 
WWUS41 KPHI 281950
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
250 PM EST Thu Feb 28 2019


NJZ016>019-021-PAZ070-071-101-102-104-106-010800-
/O.NEW.KPHI.WW.Y.0013.190301T0600Z-190301T1500Z/
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Eastern Montgomery-Lower Bucks-
Including the cities of Pennsville, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Millville, Media, 
Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, 
Norristown, Lansdale, Morrisville, and Doylestown
250 PM EST Thu Feb 28 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches expected.

* WHERE...Portions of southern New Jersey and southeast 
  Pennsylvania.

* WHEN...Snow will begin overnight after midnight from west to
  east and continue through early Friday morning before
  diminishing to light rain or patchy freezing drizzle by late
  morning. The heaviest snow is expected from roughly 4 AM to 8 
  AM

* ADDITIONAL DETAILS...Plan on slippery road conditions which
  could create hazardous travel. The hazardous conditions will 
  impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

DEZ001>003-MDZ008-012-015-019-020-010800-
/O.NEW.KPHI.WW.Y.0013.190301T0600Z-190301T1500Z/
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-
Including the cities of Wilmington, Dover, Georgetown, Elkton, 
Chestertown, Centreville, Easton, and Denton
250 PM EST Thu Feb 28 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST
FRIDAY...

* WHAT...Snow mixed with sleet and freezing rain expected. Total 
  snow accumulations of 1 to 3 inches expected.

* WHERE...Portions of northeast Maryland and central, northern 
  and southern Delaware.

* WHEN...Snow will move in overnight after midnight from west to
  east and will continue through early Friday morning, likely
  mixing at times with sleet and freezing rain around day break.
  Precipitation will taper to light rain showers by late morning. 

* ADDITIONAL DETAILS...Plan on slippery road conditions which
  could create hazardous travel. The hazardous conditions will 
  impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

For more information from the National Weather Service visit
www.weather.gov/phi/winter
3 follow-up statements
070 
WWUS41 KPHI 010231
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
931 PM EST Thu Feb 28 2019



NJZ016>019-021-PAZ070-071-101-102-104-106-011445-
/O.CON.KPHI.WW.Y.0013.190301T0600Z-190301T1500Z/
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Eastern Montgomery-Lower Bucks-
Including the cities of Pennsville, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Millville, Media, 
Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, 
Norristown, Lansdale, Morrisville, and Doylestown
931 PM EST Thu Feb 28 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM
EST FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches expected.

* WHERE...Portions of southern New Jersey and southeast 
  Pennsylvania.

* WHEN...Snow will begin overnight after midnight from west to 
  east and continue through early Friday morning before 
  diminishing to light rain or patchy freezing drizzle by late 
  morning. The heaviest snow is expected from roughly 4 AM to 8 
  AM.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The 
  hazardous conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

DEZ001>003-MDZ008-012-015-019-020-011445-
/O.CON.KPHI.WW.Y.0013.190301T0600Z-190301T1500Z/
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-
Including the cities of Wilmington, Dover, Georgetown, Elkton, 
Chestertown, Centreville, Easton, and Denton
931 PM EST Thu Feb 28 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM
EST FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches expected.

* WHERE...Portions of northeast Maryland and central, northern 
  and southern Delaware.

* WHEN...Snow will move in overnight after midnight from west to 
  east and will continue through early Friday morning, likely 
  mixing at times with sleet and freezing rain around day break. 
  Precipitation will taper to light rain showers by late morning.

* ADDITIONAL DETAILS...Plan on slippery road conditions. The 
  hazardous conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

For more information from the National Weather Service visit
www.weather.gov/phi/winter
176 
WWUS41 KPHI 010902
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
402 AM EST Fri Mar 1 2019

NJZ016>019-021-PAZ070-071-101-102-104-106-011500-
/O.CON.KPHI.WW.Y.0013.000000T0000Z-190301T1500Z/
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Eastern Montgomery-Lower Bucks-
Including the cities of Pennsville, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Millville, Media, 
Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, 
Norristown, Lansdale, Morrisville, and Doylestown
402 AM EST Fri Mar 1 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Parts of southeastern Pennsylvania and parts of 
  southern New Jersey.

* WHEN...Snow will continue early this morning before tapering to
  light rain, light freezing rain or patchy freezing drizzle. The
  heaviest snow is expected before 8:00 AM.

* ADDITIONAL DETAILS...Plan on slippery roads. The hazardous 
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow 
will cause travel difficulties. Expect snow covered roads and 
limited visibility. Use extra caution if driving.

The latest road conditions for your state can be obtained by 
dialing 5 1 1.

&&

$$

DEZ001>003-MDZ008-012-015-019-020-011500-
/O.CON.KPHI.WW.Y.0013.000000T0000Z-190301T1500Z/
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-
Including the cities of Wilmington, Dover, Georgetown, Elkton, 
Chestertown, Centreville, Easton, and Denton
402 AM EST Fri Mar 1 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations up to 1 to 3 
  inches.

* WHERE...Northeastern Maryland and Delaware.

* WHEN...Snow will continue early this morning before tapering to
  light rain, light freezing rain or patchy freezing drizzle. The
  heaviest snow is expected before 8:00 AM.

* ADDITIONAL DETAILS...Plan on slippery roads. The hazardous 
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow 
will cause travel difficulties. Expect snow covered roads and 
limited visibility. Use extra caution if driving.

The latest road conditions for your state can be obtained by 
dialing 5 1 1.

&&

$$

For more information from the National Weather Service visit
www.weather.gov/phi/winter

Iovino
724 
WWUS41 KPHI 011443
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
943 AM EST Fri Mar 1 2019


DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021-PAZ070-071-101-
102-104-106-011545-
/O.CAN.KPHI.WW.Y.0013.000000T0000Z-190301T1500Z/
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-
Cumberland-Delaware-Philadelphia-Western Chester-Eastern Chester-
Eastern Montgomery-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown, Elkton, 
Chestertown, Centreville, Easton, Denton, Pennsville, Glassboro, 
Camden, Cherry Hill, Moorestown, Mount Holly, Millville, Media, 
Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, 
Norristown, Lansdale, Morrisville, and Doylestown
943 AM EST Fri Mar 1 2019

...WINTER WEATHER ADVISORY IS CANCELLED ...

Wintry precipitation has tapered off over the area and will
continue to taper off through the morning. However, occasional
light snow will be possible through the morning over eastern PA
and central NJ.

$$

For more information from the National Weather Service visit
www.weather.gov/phi/winter

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Feb 28, 9:26 AM EST, 5 hours 24 minutes earlier.

Area forecast discussion, Feb 28, 9:26 AM EST, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
926 AM EST Thu Feb 28 2019

.SYNOPSIS...
High pressure builds to our north today and tonight. An area of
low pressure will track across Delmarva Friday morning, then
strengthen as it moves out to sea later Friday and Saturday. A
stronger low pressure system is forecast to track across
portions of our area late Sunday into Monday. High pressure then
gradually builds toward our region Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

920 AM Update...Based on latest obs and trends we have increased
the sky cover for this morning across portions of southern NJ
and extreme SE PA. However these areas should clear out north to
south by this afternoon. We also bumped winds/gusts up a bit as
they have increased with low level cold advection pattern behind
last night's system. These winds should diminish somewhat though
into early this afternoon as high pressure moves in. No other
changes to public forecast at this time.

Previous Discussion: A mid level short wave trough is forecast
to pass across New England this morning. Low pressure well off
the New Jersey coast early this morning will move quickly out to
sea today.

The area of light snow and light freezing that passed across
parts of eastern Pennsylvania, and northern and central New
Jersey very early this morning was well to our east and
northeast at 6:30 AM.

Surface high pressure is expected to push down from the eastern
Great Lakes for today. We are anticipating a quick decrease in
cloud cover early this morning with plenty of sunshine from mid
morning into the afternoon hours. An increase in high level
clouds may begin late this afternoon, ahead of our next weather
system.

A northwest to north wind around 10 MPH is expected for today.
Maximum temperatures should range from the upper 20s in the
elevated terrain of the Poconos to the middle 40s in central and
southern Delaware and in the adjacent counties of northeastern
Maryland.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
A mid level short wave trough was located over the central
Great Plains early this morning. The feature will progress to
the east and it should pass over our region on Friday morning.
The trough is forecast to bring some light precipitation to most
of eastern Pennsylvania, New Jersey, Delaware and northeastern
Maryland from late tonight into Friday morning.

Cold surface high pressure is expected to slide across New
England tonight and off the coast on Friday.

Clouds should increase and lower this evening, with light snow
arriving from the west and southwest after midnight. The light
snow should continue past daybreak on Friday.

A transition from snow to rain is anticipated on Friday morning
from south to north. Meanwhile, the precipitation will end
across eastern Pennsylvania, and northern and central New Jersey
during the morning hours. A period of freezing rain is possible
at some locations during the change-over as the saturated layer
becomes increasingly shallow and there is a loss of moisture in
the optimum snow growth layer aloft.

Presently, we are expecting a band of 1 to 2 inch snow totals
from Chester County, Pennsylvania and northeastern Maryland
eastward into northern and central Delaware and southern New
Jersey. Less than an inch of snow is forecast for areas to the
north and to the south of the 1 to 2 inch band. No more than a
light glaze of ice is expected where freezing rain occurs.

Since the light snow will impact the Friday morning commute, we
may issue a Winter Weather Advisory for the event as we get a
little closer in time.

Clouds should linger through the day on Friday. Some light rain
is expected to continue across northeastern Maryland, Delaware
and southern New Jersey during the afternoon as surface low
pressure passes off Cape Hatteras.

A light northeasterly wind is forecast for most of our region
for tonight and Friday. Lows tonight should favor the 20s, with
highs on Friday mainly in the upper 30s and lower 40s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Summary...Active into early next week with the potential for
some wintry precipitation; Turning much colder next week.

Synoptic Overview...Zonal flow is forecast to become more
amplified as a significant trough is carved out from the Midwest
and Great Lakes to the East later in the weekend and especially
the first half of next week. Before we get there, some short
waves embedded in the initial zonal flow will produce low
pressure off the Mid-Atlantic coast Friday night then it quickly
shifts northeastward while it deepens as the upper-level trough
sharpens some. We then shift our attention to the eastward
moving trough as it amplifies into early next week. This is
forecast to drive surface low pressure from the southern states
across portions of our area Sunday night into Monday. This
system should be strengthening as it tracks northeastward given
the incoming upper-level support. The track of the surface low
will determine what precipitation types occur as some warmer air
will be pulled northward ahead of it. Things should quiet down
thereafter within cyclonic flow aloft while at the surface high
pressure starts to build toward our area.

For Friday night through Sunday morning...Our sensible weather
during this period will largely be dominated by the track of low
pressure that may end redeveloping off the Delmarva coast
within an inverted trough setup. The guidance overall appears to
have shifted north-northwestward some with the track, throwing
more moisture back into our area on Saturday. This would place
our region within a transitioning area of initial overrunning to
perhaps some wrap around. The arrival of a strong short wave
Saturday afternoon could assist extending some precipitation
back into at least our northern areas. Given lower confidence
regarding the extent of the precipitation, continued mainly with
high chance PoPs Friday night into Saturday. Precipitation
types should tend towards rain southeast of the Fall Line with
snow or a rain/snow mix northwest of there (although enough
warming on Saturday may allow for more rain even farther north).
We should start Sunday with a lull before the next system
arrives.

For Sunday afternoon through Monday morning...A more
substantial low pressure system will approach the area from the
southwest Sunday afternoon, with much of the guidance tracking
the surface low over our area Sunday night into Monday. This
type of track makes it more challenging regarding the
precipitation types, as a shift more south and east would allow
for more snow to occur. There will be much more moisture
available for this system along with improved forcing given the
incoming sharpening upper-level trough. However, the speed of
this system should be quick moving given the southwesterly flow
aloft ahead of the incoming trough. Given very good model
consensus of a system impacting the area especially Sunday night
into Monday, continued with at least likely PoPs. The
precipitation types were mostly derived from a model blend
approach utilizing the partial thickness method, and this will
likely change due to adjustments in the storm track and
therefore the thermal fields.

For Monday afternoon through Wednesday...As the storm deepens
and moves into the Canadian Maritimes by late Monday, strong
cold air advection will overtake the East. This will drive much
colder and drier air across our region through mid-week. It
looks like Monday will be the first step to the colder air,
however Tuesday and Wednesday look much colder especially as the
axis of the sharp upper- level trough swings eastward and
across our region. There will be some gusty winds at times given
high pressure centered well to our west and southwest, and this
will drive down the wind chill values.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Patchy MVFR ceilings through about 13Z, with VFR
conditions and scattered clouds anticipated after 13Z. Northwest
wind increasing around 10 knots with gusts of 15 to 20 knots.

Tonight...VFR through about 08Z with lowering and thickening
cloud cover. Snow arriving from the west and southwest after 08Z
with conditions falling to MVFR and IFR. North to northeast
wind 6 knots or less.

Friday...Snow ending during the early morning at KRDG and KABE
with ceilings improving to VFR. Snow and rain ending at KTTN,
KPNE and KPHL in the morning with ceilings improving to MVFR.
Periods of light rain at KILG, KMIV and KACY with ceilings
improving to MVFR. Northeast wind 5 to 10 knots.

Outlook...
Friday night through Saturday night...Periods of MVFR to
possibly IFR conditions. Some rain and or snow at times.
Northeast winds around 5 knots, becoming light and variable for
some areas during Saturday, then becoming west-northwest 10
knots or less Saturday night. Low confidence in flight
categories and precipitation timing/coverage.

Sunday and Monday...VFR should Sunday morning, then MVFR to IFR
conditions probable later Sunday into Monday morning as rain,
snow or a wintry mix occurs. VFR conditions should return later
Monday. Northeast to east winds less than 10 knots Sunday,
becoming northerly Sunday night, then northwest Monday and
increasing to 10- 15 knots with gusts to 20 knots. Low
confidence with precipitation types and timing of sub-VFR
conditions.

&&

.MARINE...

930 AM Update...Added the Delaware Bay into SCA based on latest
observations. Winds diminish early this afternoon.

Previous Discussion: A Small Craft Advisory remains in place
for our ocean waters from Manasquan Inlet, New Jersey to Fenwick
Island, Delaware until 1:00 PM. It continues to appear as
though there will be wind gusts in excess of 25 knots this
morning in that area.

Otherwise, a northwest to north wind 10 to 15 knots today
should become northeast for tonight and Friday. Waves on our
ocean waters will likely range from 2 to 4 feet.

Outlook...
Friday night through Sunday morning...The conditions are
anticipated to be below Small Craft Advisory criteria.

Sunday afternoon through Monday...Small Craft Advisory
conditions possible starting Sunday night as seas build, then
northwest wind gusts to 25-30 knots are probable Monday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for ANZ430-
     431-451>455.

&&

Synopsis...Gorse
Near Term...Fitzsimmons/Iovino
Short Term...Iovino
Long Term...Carr/Gorse
Aviation...Gorse/Iovino
Marine...Fitzsimmons/Gorse/Iovino
Hazardous weather outlook, Feb 28, 3:54 AM EST, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
354 AM EST Thu Feb 28 2019

NJZ001-007>010-PAZ054-055-062-010900-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Northampton-
354 AM EST Thu Feb 28 2019

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...Today and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A storm system Sunday night into Monday may produce enough snow
accumulations and even a wintry mix to result in hazardous travel.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-061-070-071-
101>106-010900-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
354 AM EST Thu Feb 28 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

A period of snow late tonight and early Friday morning is expected to
result in light accumulations, however the timing may result in a
higher impact for the Friday morning commute for some areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A storm system Sunday night into Monday may bring some accumulating
snow or a wintry mix to parts of the region, potentially resulting
in hazardous travel. There remains however low confidence regarding
the precipitation types.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-010900-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
354 AM EST Thu Feb 28 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Nearby

Winter Weather Advisories in Pennsylvania, 2019Winter Weather Advisories in New Jersey, 2019Winter Weather Advisories in Maryland, 2019Every winter weather advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.